Hoping people can give me feedback on their experiences with this medicine helping with panic attacks and anxiety disorder with PTSD.I've been on every medication known to man no joke.I'm hoping this will work but have been told in the past 2 months that I seem "mean and easy to upset" so I just don't know anymore.I lowered my dose to 100 mg for the past 3 days due to stomach pain(not sure if the medicine is the cause at all)and have had the worst attacks hit me when I wake up and get in the shower.Any help feedback would be appreciated.How long does it take to notice a difference.I'm on a very low dose but I'm also sensitive to medications.I take a low does of Paxil,Klonopin,went from 100mgs of Neurontin to 200 after 3 weeks.It's been almost 2 months now.How long does it take to notice a difference?I feel discouraged and went back to 200mgs tonight knowing I will be in a fog in the a.m. and then who knows what will happen next.I Pray for peace in my mind.
Anxiety is a known side-effect for Gabapentin. It has affected me in this way. I had it under control with Prozac then add Gabapentin for nerve pain and hey presto, anxiety creeping up on me again, for no reason whatsoever.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 9 answers
Posted 8 Apr 2011 • 2 answers
Posted 24 May 2012 • 31 answers
Posted 24 Feb 2013 • 12 answers
Posted 20 Aug 2015 • 2 answers